• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Allergic to LL??

#1
Morning All,

Just a quick question - am now in the second week of development, and for the last couple of weeks I've broken out into a rash on my arms shortly after having my LL shakes! I've cut out water flavourings to see if that helped, which it hasn't, and have done a check on all the usual things (washing powder, shower gel, shampoo, washing-up liquid etc etc), but nothing seems to have helped.

Has anybody else experienced anything similar? I guess I really should go and see my doctor, but am slightly scared that he's going to make me stop the program...

Hope you're all having a successful day so far!

Hels x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi Hels,

Not had that problem, perhaps you should go and see your doctor. If you to stop the diet. How long have you been doing it?
 
#3
Hi Hels

Yes there was a lady who was allergic to it because of the lactose in the packs and she got dry patches on her eyes and face and her eyes all went red and she had to give it up. This is the only person I'm aware of who had any problems though and yours may not be the same.
 

Alibongo

Happily pro pointing!
#4
Morning All,

Just a quick question - am now in the second week of development, and for the last couple of weeks I've broken out into a rash on my arms shortly after having my LL shakes! I've cut out water flavourings to see if that helped, which it hasn't, and have done a check on all the usual things (washing powder, shower gel, shampoo, washing-up liquid etc etc), but nothing seems to have helped.

Has anybody else experienced anything similar? I guess I really should go and see my doctor, but am slightly scared that he's going to make me stop the program...

Hope you're all having a successful day so far!

Hels x
I guess it is possible, but you have already lost 55lbs and in Dev, I would have thought it would have shown before now.
Have you changed which packs you take? I know some of them are different as some have been updated (vanilla, strawberry and raspberry I think).
 
#5
Have a word with your LLC...I think that LL occasionally change the formula that packs are made with, so even if you have been having a certain shake/soup for ages it may well be that they have jigged the reciepe round a bit.
Hope that you better soon, and that it doesn't turn out to be all LL packs and you have to give up, you've done fantastically
 
#6
Right, have taken the plunge and made an appointment with my Doctor for Wednesday, and it's also my WI on Wednesday, so will speak to my LLC then too.

I'm hoping it's not LL, as have been ok for so long, but really can't think what else it might be. Fingers firmly crossed.

Thanks very much for your helpful comments, ladies! xx
 


Similar threads